Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I was facing problem in urinating (low pressure and flow, needed to exert pressure and wait to urinate). Whole abdomen USG report indicated (1) Fatty lever - mild diffuse fatty infiltration (2) enlarged prostate 5.2x4.0x3. 0 cm, 33 gm (3) Prostatomegaly (vol. 33 cc) significant post void residue. I took Urimax D (Tamsulosin hydrochloride Dutasteride) twice a day for 20 days. When I stopped, I started facing same problem. I am presently at a remote place. Should I continue with the medicine? What else is recommended for me? Many thanks in advance.

1 Doctor Answered
Please continue same medicine as you are having symptoms due to enlarge the prostate. You need to continue it for long.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.